Loading [MathJax]/jax/output/SVG/config.js
Trudy Matematicheskogo Instituta im. V. A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Matematicheskogo Instituta im. V. A. Steklova, 1988, Volume 181, Pages 137–146 (Mi tm1938)  

Variational problems with free ends on bounded and unbounded intervals

L. D. Kudryavtsev
Bibliographic databases:
Document Type: Article
UDC: 517.972.4
Language: Russian
Citation: L. D. Kudryavtsev, “Variational problems with free ends on bounded and unbounded intervals”, Investigations in the theory of differentiable functions of many variables and its applications. Part 12, Collection of articles, Trudy Mat. Inst. Steklov., 181, Nauka, Moscow, 1988, 137–146; Proc. Steklov Inst. Math., 181 (1989), 149–159
Citation in format AMSBIB
\Bibitem{Kud88}
\by L.~D.~Kudryavtsev
\paper Variational problems with free ends on bounded and unbounded intervals
\inbook Investigations in the theory of differentiable functions of many variables and its applications. Part~12
\bookinfo Collection of articles
\serial Trudy Mat. Inst. Steklov.
\yr 1988
\vol 181
\pages 137--146
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1938}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=945428}
\zmath{https://zbmath.org/?q=an:0659.49001|0692.49001}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1989
\vol 181
\pages 149--159
Linking options:
  • https://www.mathnet.ru/eng/tm1938
  • https://www.mathnet.ru/eng/tm/v181/p137
  • This publication is cited in the following 1 articles:
    1. A. A. Bolibrukh, V. A. Il'in, S. M. Nikol'skii, V. M. Filippov, G. N. Yakovlev, “Lev Dmitrievich Kudryavtsev (on his 80th birthday)”, Russian Math. Surveys, 60:1 (2005), 177–188  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Математического института имени В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Statistics & downloads:
    Abstract page:597
    Full-text PDF :388
    References:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025